# SDR KBM2005F00070

- Difficulty date: May 16, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Aircraft time: 11,356 hours
- Engine: Allsn 250C20B
- System (JASC): 7700 · Engine Indicating System
- Part: Gauge
- Part number: 12444412
- Part serial: 78J0551
- Condition: Stuck
- Location: Tot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT GAUGE, STUCK AT TOP WHEN POWER SWITCH IS TURNED ON, DOES NOT FUNCTION PROPERLY.  REMOVED AND REPLACED.  (K)
